Lupron depot and Numbness in feet - from FDA reports
There is no Numbness in feet reported by people who take Lupron depot yet. This review analyzes which people have Numbness in feet with Lupron depot. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 18, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Numbness in feet when taking Lupron depot?
- Check symptoms - is numbness in feet caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsNumbness in feet and drugs with ingredients of leuprolide acetate.
Expand the study to include reports from both FDA and eHealthMeNumbness in feet and Lupron depot from FDA and eHealthMe reports
Lupron depot has active ingredients of leuprolide acetate. It is often used in endometriosis. (latest outcomes from Lupron depot 17,331 users)
Numbness In Feet
Numbness in feet has been reported by people with insomnia, attention deficit hyperactivity disorder, stress and anxiety, sleep disorder, gastroesophageal reflux disease (latest reports from 687 Numbness in feet patients).
Browse all side effects of Lupron depota b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Numbness in feetNumbness in feet
Could your condition cause Numbness in feetNumbness in feet
What would happen?
Questions to the study
I just got my first shot of lupron 8 days ago to treat endometriosis. The last 4 days have been some of my worst. I've had to call out sick from work and I've been curled up on the couch all day and all night. Narcotic pain medication is the only thing that gives a little bit of relief from ...
I took 4 shots of Lupron for prostate cancer. They were once a month and the last one was in Dec of 2016. I had my Lipids tested in February and my triglycerides were 1100. I have started taking Atorvastatin 80 mg (generic Lipitor) and Ezetimibe 10 mg. Has anyone had a huge increase in their ...
Heavy legs, numb feet, better in AM and worsens during day and abates a bit in the evening. Was taking 500 mg daily, now 3x weakly, but tapering off a bit now because Hb and WBC less than optimal at present. Symptoms abating slightly on lower dosage. Also severe cramps in AM.
Experiencing early withdrawal symptoms and my face, arms, and hands went numb. This of course scares me and I have never been addicted nor do i know much about it so I am not sure weather this is normal for someone going through opiate withdrawal or not!! Any information would be greatly ...
User reviews to the study
Hi all! I've been on Lupron since July 2016 to throw me into early menopause -- uterine fibroids were causing extreme pain and bleeding. Now my white cells are low and I'm hoping this is the case; trying not to freak myself out before I re-do blood work in 2 weeks. Any feedback is ...
I have been coughing up mucous with GI gas and belching and low energy since I started Multaq. I been on it with Lupron injection for about 2 month now and the symptoms are getting worse. I have atrial flutter and will have ablation in Oct. Anyone have similar problems?
In addition to having constant numbness in both of my feet, I also get severe cramping in my toes and severe charlie horses in the back of my legs. Has anyone experience these symptoms while on tamoxifen? Thank you!
I've been taking Etodolac for only 4 days and tonight felt numbness and tingling in my feet while in a recliner. Is this a normal side effect? As I walked around some of the numbness left, but some tingling remained.